# SDR ABXA9900048

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 991556525
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT ENTRY DOOR INTERNAL STIFFENER CRACKED AT UPPER HINGE.  REPAIRED DOOR IAW ABX REA D952-26563MR.
